# SDR 2015FA0000350

- Difficulty date: July 27, 2015
- Submitted: July 27, 2015
- Operation: General aviation
- Aircraft: N557ND
- Make and model: Cessna 172S
- Aircraft serial: 172S10983
- Aircraft time: 5,303 hours
- Engine: Lyc IO360L2A
- Engine time: 258 hours
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 62B26931
- Part serial: RC51140791432
- Condition: Leaking
- Location: Engine Fuel
- Part time: 258 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ON PRE-FLIGHT, PILOT NOTICES FUEL LEAKING FROM 1 OF THE ENGINE DRAINS.  UPON FURTHER INSPECTION BY MAINTENANCE, IT WAS DETERMINED TO BE COMING FROM THE CASE DRAIN OF THE ENGINE DRIVEN FUEL PUMP.  PUMP WAS REPLACED LEAK CHECKED GOOD.
